# SDR SWAA2016022649447

- Difficulty date: February 17, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 76,966 hours, 64,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654581283
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE CRACKED AT BS 328, BETWEEN STRINGER 20R - 21R.  REPAIRED FRAME IAW EA.
